MathSciNet Relay Station
MathSciNet bibliographic data
MR2568684 (2011d:35226) 35K51 (35A01 35A02)
Cai, Yongyong; Zhou, Shulin Existence and uniqueness of weak solutions for a non-uniformly parabolic equation. J. Funct. Anal. 257 (2009), no. 10, 3021–3042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement